MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 8X18IN 4-0 S/A RB-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 8X18IN 4-0 S/A RB-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP714D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a tumor resection procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture broke easily when pulled while sewing the surgical wound.Changed another one to complete surgery.There were no adverse patient consequences reported.No additional information could be provided.

Brand Name
VCL+ UD 8X18IN 4-0 S/A RB-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10791790
Report Number2210968-2020-08715
Device Sequence Number3760751
Product Code GAM
UDI-Device Identifier10705031055018
UDI-Public10705031055018
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP714D
Device Catalogue NumberVCP714D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR